# SDR ASAA2022122941350

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 27,083 hours, 8,522 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 10780
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 6,927 hours, 2,054 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH #1 BLEED SELECTED OFF ENGINE STILL PROVIDES 16 PSI TO THE BLEED AIR DUCT AT IDLE AND AS HIGH AS 35 PSI WHEN USING BREAKWAY THRUST. BLEED AIR ONLY WENT TO ZERO WHEN THE #1 ENGINE WAS SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED BLEED AIR REG. PER B737-900 AMM 36-11-03.
